Reflex hyperandrogenicity

Has anyone experienced this phenomenon?
I know it might sound a bit awkward as finasteride is known to decrease body hair.One would think that if anything of this kind happened it would probably due to minoxidil,as its a well known side effect.What triggered it for me was definately finasteride as i only used minoxidil for a month or so long before taking propecia.I have always had little body hair and since taking fin it has greatly increased in lengnth and darkness. I know now it is a proven side effect and that not many people experience it.
Has anyone else have anything to share on this matter?
In the meantime i’ll be doing more research and posting any interesting study

See: propeciahelp.com/forum/viewt … ght=reflex

Don’t know if you still read these boards Nacle but I also experienced increased body hair months after starting with finasteride, and even though I quitted the drug years ago the body hair is still progressing. I hardly had chest hair before starting fin and now hair’s growing everywhere.
I read about other users here experiencing a decrease in body hair but I have the opposite.

In the years after stopping fin I still took 5ar inhibitors at various times, like saw palmeto, nettle root, borage oil, etc. I did so because I was clueless as to what was causing my increased, diffuse hairloss that fin brought on by me, along with the aforementioned increase in body hair and an oily face with a lot of acne.
It wasn’t that long ago that I realised these natural supplementes good be detrimental in gettting rid of all the negative side effects fin caused, so I’m very careful now with what I’m taking (stopped all supplements for now).

Anyone on here experienced someting similar?

Can this increased sensitivity to androgen receptors stay after stopping with fin?

I’m one of those that have body, pubic, nose, eyebrow, and crazy all over scalp hair loss. I’ve always been hirsute so it is easily noticeable and continues to this day, 2 years after I got off Propecia after being on for only 6 weeks. Everywhere I walk I leave a trail of hair, it sucks.

Well since my androgen hormones are all pretty much back at a high point they could be causing,due to increased sensivity, these issues.I too was using saw palmetto after quitting fina(stupid me).
I’ve checked my family,father brother uncles an all of them have very little body hair,so this is something the drug has induced without a doubt. It may sound astonishing but it did have some sort of anabolic effect on me growing extra muscle easily(which I didn’t previously have) and that hasn’t gone away either. Too bad I still got stubborn fat and bloat issues that can’t get rid of otherwise i would have one heck of a physique at the moment.

The same goes for me.

Is there anything that can be done about this increased sensitivity, or could it perhaps decrease by itself as time goes by?

Also, does anyone perhaps have a clue as to why with reflex hyperandrogenicity the hairloss pattern suddenly switches from the classic MPB pattern to a diffuse type of hairloss? After a few months on finasteride, I started losing hair all over my scalp; top, sides and back.
Could this be correlated with the rapid increase in body hair? As far as I know, body hair is produced under the influence of testosteron. Maybe this huge rise in T-levels is also responsible for the diffuse hairloss?

Hi nacle. How are your sympthoms now. I got reflex hyperandrogenicity too